# SDR AT9900308

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FUSELAGE SKIN AT BS 345 L-27L CORRODED AROUND LEFT HAND ALTERNATE STATIC PORT.  FABRICATED AND INSTALLED FLUSH SKIN REPAIR IAW DC9 SRM 53-04 FIG 30 AND EO NR 99-1126.
